# SDR AU001241

- Difficulty date: December 4, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Corroded
- Location: Egt/Tit Indicato
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE EGT SYSTEM CONNECTOR PLUG CORRODED.
